mental-health-icon
Dipression
मै टॉप लिफ्ट d 50 और etz 0.5 ले रहा हु और इसे लेते हुवे मुझे 7 महीने हो गए है डिप्रेशन कंट्रोल मे है लेकिन मेरा वेट गिरता जा रहा है एसा कियो हो रहा है weight गिरने का किया कारण होता है मैने पड़ा है कि कुछ कैसे में weight बड़ता है कियोकी डिप्रेशन ठीक होने पर भूख बड़ती है ये तो समझ मे आ रहा है लेकिन weight गिरता kiyo he. आप रिप्लाई इंगलिश मे दे सकते है
41 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

consult your doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can u pls tell me how many kgs hv u reduced?..Do u hv any other comorbid problems?..if u are loosing weight significantly, needs evaluation..
Next Steps
Review with your psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi please consult a Psychiatrist. You are correct some antidepressants help to gain weight. Did you check your physical health?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.